Franklin

Topological triviality and versality for subgroups of A and K / James N. Damon.

Author/Creator:
Damon, James, 1945-
Publication:
Providence, R.I., USA : American Mathematical Society, c1988.
Format/Description:
Book
ix, 106 p. : ill. ; 26 cm.
Series:
Memoirs of the American Mathematical Society. 0065-9266 ; no. 389
Status/Location:
Loading...

Get It

Details

Subjects:
Differentiable mappings.
Singularities (Mathematics).
Notes:
"September 1988. Volume 75. Number 389 (first of 3 numbers)."
Bibliography: p. 104-106.
ISBN:
082182452X
OCLC:
17983008